# SDR TRAX200600383

- Difficulty date: June 17, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 11,517 hours, 9,784 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 226.  SURFACE CORROSION UNDER PAX DOOR STEP 832 ET.
